7 results for partial differential equations.

Parameters for your search query:
Keyword    partial differential equations

Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017Views: 4816Downloads: 3272
Open AccessArticle
Export: RIS | BibTeX | EndNote
Statistical Model of Polydisperse Fuel Spray in Three Dimensional Space
American Journal of Applied Mathematics and Statistics. 2016, 4(4), 99-107. DOI: 10.12691/ajams-4-4-1
Pub. Date: July 11, 2016Views: 7817Downloads: 6202
Figure of 6
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fourier Transform Methods for Partial Differential Equations
International Journal of Partial Differential Equations and Applications. 2014, 2(3), 44-57. DOI: 10.12691/ijpdea-2-3-2
Pub. Date: June 26, 2014Views: 22949Downloads: 7475
Open AccessArticle
Export: RIS | BibTeX | EndNote
Educational Efficacy of Derivation Method for Partial Differential Equations in Thermodynamics
American Journal of Educational Research. 2017, 5(4), 362-366. DOI: 10.12691/education-5-4-4
Pub. Date: April 12, 2017Views: 4551Downloads: 2901
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Stability of Mixed Stochastic Integro-differential Inclusion Equations via Cosine Dynamical System
Journal of Mathematical Sciences and Applications. 2016, 4(1), 39-47. DOI: 10.12691/jmsa-4-1-7
Pub. Date: December 06, 2016Views: 4784Downloads: 3336
Open AccessSpecial Issue
Export: RIS | BibTeX | EndNote
New Results Involving a Class of Generalized Hurwitz-Lerch Zeta Functions and Their Applications
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 26-35. DOI: 10.12691/tjant-1-1-7
Pub. Date: November 08, 2013Views: 11903Downloads: 6363Citations: 15
Open AccessArticle
Export: RIS | BibTeX | EndNote
Auxiliary Function Method for Nonlinear Partial Differential Equations
International Journal of Partial Differential Equations and Applications. 2013, 1(1), 1-5. DOI: 10.12691/ijpdea-1-1-1
Pub. Date: September 18, 2013Views: 11161Downloads: 6167
Figure of 3
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects



Journals






Article Types